Asprin (NSAID) 500 mg Buffered with Magnesium Oxide 75 mg Next Generation of Headache Relief
Patented Fast Acting Formula
Gentle on the Stomach
For tough tension, stress, sinus and menstrual headaches.
Questions or Comments ? 1-(877)-466-0294
Uses: For the temporary relief of minor aches and pain associates with:
Keep out of reach of children. In case of overdose, get medical help or Contact a Poison Control Center right away.
Reye's syndrome: Children and teenagers who have or are recovering from chicken pos or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a sever allergic reaction which may include hives, asthma (wheezing) facial swelling, shock, rash, skin reddening, and blisters.
Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if the user:
Has had stomach ulcers or bleeding problems
Takes a blood thinning (anticoagulant) or steroid drug
Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibupfofen, naproxen, or others)
Takes more or for a longer time than directed
Is age 60 or older
Has 3 or more alcoholic drinks everyday while using this product
Tamper evident bottle: Do not use if inner foil imprinted with "sealed for your protection" is broken or missing.
Adults and children 12 years and over: take 2 tablets every 6 hours, but not more than 8 tablets in 24 hours, or as directed by a doctor.
Children under 12 years: ask a doctor.
Store at room temperature.
Read all product warning information before using.
Save carton for full directions and warning.
Dr. Mauskop's Migralex Maximum Strength Relief for Tough Headaches
– There's nothing more frustrating than being sidelined by a headache. In some cases they can linger for hours. Who has time for that? Dr. Mauskop's Migralex Maximum Strength Relief for Tough Headaches was developed by Alexander Mauskop M.D., a neurologist looking for a better way to address challenging headache pain. Dr. Mauskop directed his medical and scientific knowledge towards developing a medication designed to alleviate tough headache pain quickly. The result is Dr. Mauskop's Migralex Maximum Strength Relief for Tough Headaches. As the name implies, this medication is formulated to target heavy-duty headaches.
How is Dr. Mauskop's Migralex Maximum Strength Relief for Tough Headaches different? It combines the pain-relieving benefits of aspirin with magnesium oxide. Why magnesium oxide? Some studies indicate that magnesium oxide may be helpful for migraine headaches. When you take Dr. Mauskop's Migralex Maximum Strength Relief for Tough Headaches the medication is quickly released into your blood stream. Best of all, you don't need a prescription for Dr. Mauskop’s Migralex. Talk to your doctor before taking this product if you're taking other medications since it can interfere with some medications.
About the Founder
Dr. Alexander Mauskop founded the New York Headache Center. He is widely published in the area of headache management and has over 25 years of headache research under his belt. He is often called upon to share his expertise on headaches through scientific lectures and appearances on national television shows. In addition, he has received numerous acknowledgements and awards for his contributions to headache management.
Formerly Known as Momentum, soon to be called Percogesic® Relieves
back pain so you can straighten up and move freely again. Backache Relief Analgesic (Pain Reliever, Magnesium Salicylate 580mg /NSAID ...
Analgesic Diuretic Pills Maximum Strength Pain Relief Relief from Fluid
Build up Discomforts Non Drowsy, No Caffeine, Aspirin Free Acetaminophen/Pamabrom, Analgesic Diuretic Formula Prompt, effective relief of "nagging" aches and ...